Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Unified Proofs of the Error Estimates for the Midpoint, Trapezoidal, and Simpson’s Rules

Frank Sandomierski
Mathematics Magazine
Vol. 86, No. 4 (October 2013), pp. 261-264
DOI: 10.4169/math.mag.86.4.261
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.86.4.261
Page Count: 4
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Unified Proofs of the Error Estimates for the Midpoint, Trapezoidal, and Simpson’s Rules
Preview not available

Abstract

Summary Unified, elementary proofs are given for the error estimates associated with the midpoint rule, the trapezoidal rule, and Simpson’s rule.

Page Thumbnails